# SDR CVG2007F00000

- Difficulty date: October 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N431DA
- Make and model: Lear 31A
- Aircraft serial: 163
- Engine: Garrtt TFE7312B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Part number: 660393003
- Condition: Failed
- Location: Cockpit Window
- Part time: 2,464 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(DAE ID NR 07-277) ON DESCENT, AFTER TURNING ON WINDSHIELD DEFOG IAW CHECKLIST, WINDSHIELD BEGAN TO VISIBLY ARC AND ELECTRICAL ODOR FILLED COCKPIT.  AFTER TURNING WINDSHIELD DEFOG OFF, ARCING STOPPED AND ODOR DISSIPATED.  LT WINDSHIELD ELECTRICAL ELEMENT FAILED.  REPLACED LT WINDSHIELD.  (K)
